# SDR USAA2011121500001

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 002303
- Condition: Damaged
- Location: Door
- Part time: 36,366 hours, 16,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING OPERATIONAL TEST OF DAMPING FUNCTION & EMERGENCY OPERATION BUFFER HARD IMPACT ON A/C STRUCTURE AT DOOR 841.  REPLACED DOOR-DAMPER & EMERGENCY-OPERATION CYLINDER AT DOOR 841 IAW A320 AMM 52-11-14 & 52-10-00.
